# SDR AT9900074

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  A DENT WAS FOUND TO BE OUT OF LIMITS AT STA 338 L-28R.  COLD WORKED DENT TO ORIGINAL CONTOUR, FABRICATED DOUBLER, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-2, 51-10-2 AND 53-04 FIG 38.
